# SDR QXEA9700584

- Difficulty date: September 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N475AU
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11222
- System (JASC): 2150 · Cabin Cooling System
- Part: Cooling Turbine
- Condition: Reqd Service
- Location: Cabin
- Stage of operation: TO
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

GEG- AFTER TAKEOFF NOTICED SMOKE IN THE CABIN.  THE LAVATORY SMOKE DETECTOR ALSO WENT OFF.  AIRCRAFT RETURNED TO THE FIELD AND MADE AN UNEVENTFUL LANDING.  SERVICED BOTH THE COCKPIT AND CABIN COOLING TURBINES.  PERFORMED THE BLEED AIR SYSTEM BLOW OUT PER MAINTENANCE TASK CARD NR 8301001.  NO FURTHER SMOKE NOTED.  AIRCRAFT RETURNED TO SERVICE.  NO COMPONENTS REPLACED.  REFERENCE ODR NR QXEA9700583 FOR CORRECTIVE ACTIONS INVOLVING THE APU.
